# SDR DALA2019090605190

- Difficulty date: September 6, 2019
- Submitted: September 6, 2019
- Operation: Air carrier
- Aircraft: N359NW
- Make and model: Airbus A320-212
- Aircraft serial: 846
- Aircraft time: 63,911 hours, 29,285 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Part number: FE174004
- Part serial: 247
- Condition: Inoperative
- Location: Pax Door
- Part time: 91,458 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LEFT PASSENGER DOOR FAILED DAMPER CHECK, SUMMARY SEE NR FOR ADDITIONAL INFORMATION 001-0168:5210-7089-LA/ 001 00294 RIGGED PER AMM REMOVED AND REPLACED DOOR DAMPER PER AMM 52-13-14 CYLINDER, DOOR.
